# SDR C2XA11CL041

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 17,863 hours, 14,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 6023 - THE CREW REPORTED AN ELECTRICAL BURNING SMELL FROM THE CLOSET AREA WHILE SITTING AT THE GATE.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE OR SMELL ANY ELECTRICAL BURNING SMELL.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
